Testosterone therapy

Discussion in 'LifeXMD Hormone Optimization Center's' started by dsiegel1972, Jul 20, 2014.

  1. dsiegel1972

    dsiegel1972 New Member

    Oct 16, 2013
    3
    0
    Question, I am 42 and have been on Cypionate for about 6 mos. Prescribed by my Dr for low T. It was under 100, I am doing 200mg every 2 weeks and have thrown a pro hormone cycle in it once while on it. But I have recently started getting major sensitivity in my chest which I think is a higher estrogen level issue. I am going back to Dr to get this checked in a couple weeks. His suggestion until I get back to see him is quit the shots. Any thoughts on how I can lower my estrogen level. I havent done anything that would mess with my t - levels other than shots in a couple mos. Thoughts would be appreciated
     
  2. imuscle

    imuscle VIP Member

    Oct 1, 2013
    62
    7
    If you dont want to wait a couple weeks for the doc and rather then shoot in the dark on what it is. My suggestion would be first get some bloodwork done.

    http://www.theironden.com/forum/threads/8375-Get-your-bloodwork-done-for-50 Here's a code for July save another %15 h5j4g1b

    If you dont mind paying out of pocket, keep in mind is this is outside of insurance and will cost you about forty something bucks. This would give you a idea whats going on and if your estrogen is high and if it is you can start taking a AI. Now which AI is a another conversation depending on how high you are and your symptoms. Hope this helps
     
  3. dsiegel1972

    dsiegel1972 New Member

    Oct 16, 2013
    3
    0
    Thanks will look into it, will most likely wait for doc and get my blood work done play it safe
     
  4. Augerdog

    Augerdog Senior Member

    Mar 12, 2014
    102
    21
    I would try some exemestane. You want to stop the gyno quickly
     
  5. Ironmike72

    Ironmike72 VIP Member

    Aug 13, 2012
    217
    8
    If you can see a noticeable difference get you hands on some legit Letro! 2.5 mg's till sensitivity subsidies . Then Adex or Aromasin as part of your regiment! I also couldn't agree more with im!!.... Bloodwork is very important! Where I'm @ I can't do the online bloodwork.....
     

Share This Page